| Model Number |
FLU115D |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
Event or Problem Description
It was reported that the machine was found to be smoking.They moved it outside and could not get the corn media to stop smoldering so they dumped water on it.The machine was found plugged into the wall but not turned on.It was reported to not have been used the prior day.It had allegedly created a lot of corn dust/particulate in the previous months.There was no patient involvement / harm.No further information is currently available.